Accesses to infinity from Fatou components
Baranski, Krzysztof (University of Warsaw (Polònia). Institute of Mathematics)
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Karpinska, Boguslawa (Warsaw University of Technology (Polònia). Faculty of Mathematics and Information Science)

Data: 2017
Resum: We study the boundary behaviour of a meromorphic map f: \C C on its invariant simply connected Fatou component U. To this aim, we develop the theory of accesses to boundary points of U and their relation to the dynamics of f. In particular, we establish a correspondence between invariant accesses from U to infinity or weakly repelling points of f and boundary fixed points of the associated inner function on the unit disc. We apply our results to describe the accesses to infinity from invariant Fatou components of the Newton maps.
Ajuts: Agència de Gestió d'Ajuts Universitaris i de Recerca 2009/SGR-792
Ministerio de Economía y Competitividad MTM2011-26995-C02-02
Nota: Agraïments: Supported by the Polish NCN grant decision DEC-2012/06/M/ST1/00168.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Accesses to boundary points ; Fatou components ; Inner functions ; Newton maps
Publicat a: Transactions of the American Mathematical Society, Vol. 369 Núm. 3 (2017) , p. 1835-1867, ISSN 1088-6850



Postprint
31 p, 7.8 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-11-28, darrera modificació el 2021-09-26



   Favorit i Compartir